# SDR UPS204145

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Condition: Corroded
- Location: Bs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON RT STRINGER TIE STA 362 RBL 25 STRINGER NR 26.  MAINTENANCE CLEANED THE CORROSION PER SRM 53-10-1.  REMOVED STRINGER TIE AND INSTALLED NEW STRINGER TIE PER SRM 510-30-2.
